I have had the hives for 2 weeks and I am miserable. I was on a steroid dose pack and when it was completed it comes back. I do fair during day and then at night they come out in full force and I am not sleeping well. Today they started me on Zyrtec and zyntac and I am praying it works. No new food or drugs but under a lot of stress as my mother is very ill. Can stress cause hives and why so bad at night
Stress can definitely cause hives. Steroids will definitely cause you to lose sleep. I take clonazapam for panic attacks. I am not a medical person, just someone who always has weird medical issues. One thing I can tell you is I have itch attacks if I shower too much. You might be getting dry skin from the steoids or you might not be drinking enough water. Try sponge bathing and see if that helps. I take Melatonin every night to sleep. It is produced by the pineal gland in the middle of your brain and is good to take about 30 before you want to get to sleep. It works with the aid of darkness. Your symptoms may be because it is the end of the day and you are too stressed to sleep. Try going to the health food store and get one of those meditation cds, take melatonin, use some of the aromatherapy sprays make sure your temperature is good in your room, have some benedryl spray available and breath....listen to the meditation tape or cd to go to sleep with. Good luck, hope it helps. Hope your mom can find peace as well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.